# SDR SCNA20250325082

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,720 hours, 21,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 769333: 2L DOOR SLIDE SKIRT SAGGING / DROOPING.  HITS AIRCRAFT STRIKE PLATE WHEN CLOSING DOOR.  2L DOOR SLIDE SKIRT REPACKED REF AMM 25-66-00 GOOD FOR SERVICE
